# SDR CA090302006

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Adapter
- Part number: C6WM10321
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP THE REAR SPAR ADAPTER WAS FOUND HEAVILY CORRODED. MORE INFO TO FOLLOW.
